English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A note on colored Tornheim's double series

MPS-Authors
/persons/resource/persons236513

Zhao,  Jianqiang
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Zhao_note_2010.pdf
(Any fulltext), 79KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Zhao, J. (2010). A note on colored Tornheim's double series. Integers, 10(6), 879-882. doi:10.1515/INTEG.2010.059.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2305-F
Abstract
There is no abstract available